BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2010 >
Volume 36, Number 4 >

Please use this identifier to cite or link to this item:

Title: Selections, Paracompactness and Compactness
Authors: Choban, Mitrofan M.
Mihaylova, Ekaterina P.
Nedev, Stoyan I.
Keywords: Set-Valued Mapping
Cozero-Dimensional Kernel
Compactness Degree
Lindelöf Number
Paracompact Space
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 4, (2010), 299p-328p
Abstract: In the present paper the Lindelöf number and the degree of compactness of spaces and of the cozero-dimensional kernel of paracompact spaces are characterized in terms of selections of lower semi-continuous closed-valued mappings into complete metrizable (or discrete) spaces.
Description: 2000 Mathematics Subject Classification: 54C60, 54C65, 54D20, 54D30.
ISSN: 1310-6600
Appears in Collections:Volume 36, Number 4

Files in This Item:

File Description SizeFormat
2010-299-328.pdf558.59 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License